English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A characterization of almost universal ternary inhomogeneous quadratic polynomials with conductor 2

MPS-Authors
/persons/resource/persons235392

Haensch,  Anna
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Haensch, A. (2015). A characterization of almost universal ternary inhomogeneous quadratic polynomials with conductor 2. Journal of Number Theory, 156, 247-262. doi:10.1016/j.jnt.2015.04.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-140F-6
Abstract
There is no abstract available